How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2213  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax
  Remote Access

Nonlinear Dispersive Equations: Existence and Stability of Solitary and Periodic Travelling Wave Solutions


About this Title

Jaime Angulo Pava, IME-USP, São Paulo, Brazil

Publication: Mathematical Surveys and Monographs
Publication Year 2009: Volume 156
ISBNs: 978-0-8218-4897-5 (print); 978-1-4704-1383-5 (online)
DOI: http://dx.doi.org/10.1090/surv/156
MathSciNet review: MR2567568
MSC: Primary 35-02; Secondary 35B10, 35C07, 35C08, 35Q53, 37K40, 37K45

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

History, basic models, and travelling waves

Well-posedness and stability definition

Stability theory

The Concentration-Compactness Principle in stability theory

Stability of periodic travelling waves

Appendices

View full volume PDF

American Mathematical Society